# SDR SIMA2972

- Difficulty date: October 23, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 8346
- Condition: Leaking
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SGF - FLT 3516 - CREW REPORTED STRONG SMELL IN CABIN/COCKPIT WHEN STANDBY PUMP WAS CROSSFEED.  MAINTENANCE REMOVED AND REPLACED STANDBY FUEL SWITCH.  OPERATIONAL AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
